RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2017, Volume 51, Issue 3, Pages 77–80 (Mi faa3455)  

This article is cited in 10 scientific papers (total in 10 papers)

Brief communications

On convolutions in Hilbert spaces

B. Kanguzhina, M. Ruzhanskyb, N. Tokmagambetovab

a Al-Farabi Kazakh National University, Almaty, Kazakhstan
b Imperial College London, London, UK

Abstract: A convolution in a Hilbert space is defined, and its basic properties are studied.

Keywords: convolution, Hilbert space, Riesz basis.

Funding Agency Grant Number
Engineering and Physical Sciences Research Council EP/K039407/1
EP/R003025/1
Leverhulme Trust RPG-2017-151
Ministry of Education and Science of the Republic of Kazakhstan 0773/GF4
The second-named author was supported by the EPSRC Grants EP/K039407/1 and EP/R003025/1 and by the Leverhulme Research Grant RPG-2017-151. The third author was supported by the MESRK (Ministry of Education and Science of the Republic of Kazakhstan) grant 0773/GF4.


DOI: https://doi.org/10.4213/faa3455

Full text: PDF file (119 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2017, 51:3, 221–224

Bibliographic databases:

UDC: 517.444
Received: 26.11.2016

Citation: B. Kanguzhin, M. Ruzhansky, N. Tokmagambetov, “On convolutions in Hilbert spaces”, Funktsional. Anal. i Prilozhen., 51:3 (2017), 77–80; Funct. Anal. Appl., 51:3 (2017), 221–224

Citation in format AMSBIB
\Bibitem{KanRuzTok17}
\by B.~Kanguzhin, M.~Ruzhansky, N.~Tokmagambetov
\paper On convolutions in Hilbert spaces
\jour Funktsional. Anal. i Prilozhen.
\yr 2017
\vol 51
\issue 3
\pages 77--80
\mathnet{http://mi.mathnet.ru/faa3455}
\crossref{https://doi.org/10.4213/faa3455}
\elib{http://elibrary.ru/item.asp?id=29764065}
\transl
\jour Funct. Anal. Appl.
\yr 2017
\vol 51
\issue 3
\pages 221--224
\crossref{https://doi.org/10.1007/s10688-017-0185-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000411338100005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85029747265}


Linking options:
  • http://mi.mathnet.ru/eng/faa3455
  • https://doi.org/10.4213/faa3455
  • http://mi.mathnet.ru/eng/faa/v51/i3/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. Nalzhupbayeva, “Formulas for the eigenvalues of the iterated Laplacian with singular potentials”, International Conference Functional Analysis in Interdisciplinary Applications (FAIA2017), AIP Conf. Proc., 1880, eds. Kalmenov T., Sadybekov M., Amer. Inst. Phys., 2017, UNSP 050005  crossref  isi  scopus
    2. M. Ruzhansky, N. Tokmagambetov, “Convolution, Fourier analysis, and distributions generated by Riesz bases”, Monatsh. Math., 187:1 (2018), 147–170  crossref  mathscinet  zmath  isi  scopus
    3. M. Ruzhansky, N. Tokmagambetov, “Nonlinear damped wave equations for the sub-Laplacian on the Heisenberg group and for Rockland operators on graded Lie groups”, J. Differential Equations, 265:10 (2018), 5212–5236  crossref  mathscinet  zmath  isi  scopus
    4. G. Nalzhupbayeva, “Spectral properties of one elliptic operator in a punctured domain”, International Conference on Analysis and Applied Mathematics (ICAAM 2018), AIP Conf. Proc., 1997, eds. A. Ashyralyev, A. Lukashov, M. Sadybekov, Amer. Inst. Phys., 2018, UNSP 020083-1  crossref  isi  scopus
    5. G. Nalzhupbayeva, “Spectral properties of the iterated Laplacian with a potential in a punctured domain”, Filomat, 32:8 (2018), 2897–2900  crossref  mathscinet  isi  scopus
    6. G. Nalzhupbayeva, “Remark on the eigenvalues of the $m$-Laplacian in a punctured domain”, Complex Anal. Oper. Theory, 12:3 (2018), 599–606  crossref  mathscinet  zmath  isi  scopus
    7. Kh. K. Munos, M. V. Ruzhanskii, N. E. Tokmagambetov, “Akusticheskie i melkovodnye volny s neregulyarnoi dissipatsiei”, Funkts. analiz i ego pril., 53:2 (2019), 92–96  mathnet  crossref  elib
    8. Carlos Munoz J., Ruzhansky M., Tokmagambetov N., “Wave Propagation With Irregular Dissipation and Applications to Acoustic Problems and Shallow Waters”, J. Math. Pures Appl., 123 (2019), 127–147  crossref  mathscinet  zmath  isi  scopus
    9. Ruzhansky M., Tokmagambetov N., “On Nonlinear Damped Wave Equations For Positive Operators. i. Discrete Spectrum”, Differ. Integral Equ., 32:7-8 (2019), 455–478  isi
    10. Ruzhansky M., Tokmagambetov N., “Wave Equation For 2D Landau Hamiltonian”, Appl. Comput. Math., 18:1 (2019), 69–78  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:338
    References:49
    First page:71

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020